Skip to Content

Celexa - green bowel movement?

Responses (2)

endlessPred 12 Jul 2013

If you look this up on the Internet, you will find that a green bowel comes from two,potential sources. Eating green dyed food, like lots of Popsicles or green foods. If it is diarrhea or loose and the normal bile in the stool has not been fully processed and the stool is still green in color. A green stool should not be a worry. However, if you know something was eaten that should not be, please see someone as it may cause problems. If you have greenish diarrhea repeating over time, you may have IBS.

Medication does not cause this effect.

Is this in you or a child? If a child, it is best for the child to be seen in case they are eating something dangerous.

endlessPred 12 Jul 2013

If Celexa is causing diarrhea and it continues, see your doctor. it is not harmful.

ChelleKay 12 Jul 2013

Dear adik - I have crohns and diarrhea with nausea/vomiting are problematic.
Grrenish color has come out both ends. A few times, probably no big deal, but if more than a couple of days, see someone. Good luck, be well as can be...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions